MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number 320-01-46
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): 308-10-05, (b)(4) - large prox body +0; 308-10-25, (b)(4) - 25mm middle segment modular; 308-15-25, (b)(4) - taper locking screw 25; 320-10-00, (b)(4) - equinoxe reverse tray adapter plate tray +0; 320-15-05, (b)(4) - eq rev locking screw; 320-15-05, (b)(4) - eq rev locking screw; 320-20-00, (b)(4) - eq reverse torque defining screw kit; 320-46-13, (b)(4) - equinoxe reverse 46mm humeral const liner +2.5.
 
Event or Problem Description
As reported, approximately 5 weeks postop a right tsa, a (b)(6) y/o male patient¿s shoulder was revised due to dislocation.The surgeon changed out the proximal body, hrp taper locking screw, humeral adapter tray, reverse shoulder fixed angle torque defining screw and the reverse shoulder humeral liner.Patient was last known to be in stable condition following the event.Devices not returning, the patient requested them.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result pain, infection, dislocation, or loosening of total joint hardware.The most likely cause of the reported event is the size of the original implanted devices.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10363446
Report Number1038671-2020-00369
Device Sequence Number11514418
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-46
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight97